On the range of validity of the autoregressive sieve bootstrap

Kreiss, Jens-Peter, Paparoditis, Efstathios, Politis, Dimitris N. . The Annals of Statistics 2011. 39 (4) :2103-2130

Locate this article in:

Bibtex

@article{CIS-261145,
  Author = {Kreiss, Jens-Peter and Paparoditis, Efstathios and Politis, Dimitris N.},
  Title = {On the range of validity of the autoregressive sieve bootstrap},
  Journal = {The Annals of Statistics},
  Volume = {39},
  Number = {4},
  Year = {2011},
  Pages = {2103--2130},
  Keywords = {Bayes, Nonparametric regression, Splines, Kernel regression, wavelets, Besov, reversible jump Markov chain Monte Carlo, support vector machine, relevance vector machine, LARK, Lévy random field, Time series, Autoregression}
}

Similar articles